Zheng, J. J., Chen, X.-q. and Zhang, J. J., 2002. On the positivity and convexity of polynomials. Journal of Software, 13 (4), pp. 510-517.
Full text not available from this repository.
Official URL: http://www.jos.org.cn/1000-9825/13/510.pdf
The convexity of curves and surfaces is an important property in the field of Computer Aided Geometric Design (CAGD). This paper tries to tackle the positive and convex problem of polynomials. Convexity can be solved by positivity. An algorithm for the positivity of polynomials is developed by extending the classic Sturm theorem. Hence, a necessary and sufficient condition for the positivity of polynomials of arbitrary degree is presented in this paper. A practical algorithm to express this condition in terms of the coefficients of the polynomials is also given.
|Subjects:||Arts > Graphic Arts|
Generalities > Computer Science and Informatics
|Group:||Media School > National Centre for Computer Animation|
|Deposited By:||INVALID USER|
|Deposited On:||06 Dec 2007|
|Last Modified:||07 Mar 2013 14:40|
|Repository Staff Only -|
|BU Staff Only -|
|Help Guide -||Editing Your Items in BURO|